0
TECHNICAL PAPERS

Discrete-Time Sliding Mode Control for Nonlinear Systems With Unmatched Uncertainties and Uncertain Control Vector

[+] Author and Article Information
E. A. Misawa

School of Mechanical and Aerospace Engineering, Oklahoma State University, Stillwater, OK 74078-5016

J. Dyn. Sys., Meas., Control 119(3), 503-512 (Sep 01, 1997) (10 pages) doi:10.1115/1.2801286 History: Received April 29, 1994; Online December 03, 2007

Abstract

This paper presents a technique for control system design that provides robust stability in the presence of bounded modeling errors. The proposed method is a discrete-time version of a well known sliding mode control technique with saturation functions that generates the boundary layer without requiring either matched uncertainties or smooth functions. It is shown that the boundary layer can be made attractive and that the boundary layer thickness is bounded under mild coditions. It is also shown that asymptotic stability can be guaranteed if the available model is assumed to be perfect. An example is used to illustrate the proposed design technique.

Copyright © 1997 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In